MAUDE Adverse Event Report: FLOWER ORTHOPEDICS CANNULATED SCREW, PARTIALLY THREADED D: 4.0MM X L:40MM; PARTIALLY THREADED CANNULATED SCREW

FLOWER ORTHOPEDICS CANNULATED SCREW, PARTIALLY THREADED D: 4.0MM X L:40MM; PARTIALLY THREADED CANNULATED SCREW
Model Number CNP 440
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/06/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The surgeon described inserting and backing out the screw cyclically to "tap" the screw threads due to high bone density.
 
Event or Problem Description
The event included the shearing of the tip of a partially threaded cannulated screw during implantation.The affected hardware was left in the patient.

Brand Name
CANNULATED SCREW, PARTIALLY THREADED D: 4.0MM X L:40MM
Common Device Name
PARTIALLY THREADED CANNULATED SCREW
Manufacturer (Section D)
FLOWER ORTHOPEDICS
100 witmer rd.
ste 280
horsham PA 19044
MDR Report Key12191392
Report Number3009996260-2021-00010
Device Sequence Number17207253
Product Code HWC
UDI-Device Identifier00840118110723
UDI-Public00840118110723
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K132248
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCNP 440
Device Catalogue NumberCNP 440
Device Lot Number2103321449
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/07/2021
Supplement Date Received by Manufacturer07/07/2021
Initial Report FDA Received Date07/19/2021
Supplement Report FDA Received Date07/20/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age15 YR
Patient Weight64